Alert archive / Pennsylvania / Areal Flood Advisories in 2016

Areal Flood Advisory 33, NWS Philadelphia/Mount Holly

May 30, 20164 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 30, 2016, 1:56 AM EDT for 4 counties in Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 1:56 AM EDT (05:56 UTC)
Expired
May 30, 2016, 5:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 132 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WGUS81 KPHI 300556
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT MON MAY 30 2016

PAC025-077-089-095-300945-
/O.NEW.KPHI.FA.Y.0033.160530T0556Z-160530T0945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHAMPTON PA-LEHIGH PA-MONROE PA-CARBON PA-
156 AM EDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS FOR...
  WEST CENTRAL NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  NORTH CENTRAL LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
  CARBON COUNTY IN NORTHEASTERN PENNSYLVANIA...

* UNTIL 545 AM EDT

* AT 150 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN WHICH WILL CAUSE MINOR FLOODING IN PARTS OF THIS
  ADVISORY AREA. OVERFLOWING POOR DRAINAGE AREAS WILL RESULT IN
  MINOR FLOODING IN THE ADVISORY AREA. UP TO ONE AND ONE HALF INCHES
  OF RAIN HAS ALREADY FALLEN.  STORM TOTALS BY 5 AM MAY BE CLOSE TO
  2.5 INCHES...ESPECIALLY NEAR MCMICHAEL, REEDERS AND GILBERT IN
  CENTRAL MONROE COUNTY. KRESGEVILLE HAS ALREADY REPORTED AT LEAST
  1.4 INCHES. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4115 7515 4114 7509 4109 7504 4066 7567
      4091 7599 4101 7573 4103 7574 4105 7577
      4108 7577 4113 7569 4112 7564 4123 7554
      4125 7513

$$

DRAG
2 follow-up statements
839 
WGUS81 KPHI 300711
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 AM EDT MON MAY 30 2016

PAC025-077-089-095-300945-
/O.CON.KPHI.FA.Y.0033.000000T0000Z-160530T0945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHAMPTON PA-LEHIGH PA-MONROE PA-CARBON PA-
311 AM EDT MON MAY 30 2016

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 545 AM EDT FOR WEST CENTRAL NORTHAMPTON...
NORTH CENTRAL LEHIGH...MONROE AND CARBON COUNTIES...

AT 307 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT MODERATE RAIN SHOULD CONTINUE THROUGH 5 AM,  AND PROBABLY
WILL BE HEAVY FOR BRIEF PERIODS OF TIME.  ALREADY 2 TO NEARLY TWO
AND ONE HALF INCHES OF RAIN HAS FALLEN AT KRESGEVILLE AND
WALNUTPORT.  STORM TOTALS AT THESE LOCATIONS MAY BE NEAR 3 
INCHES BY 5 AM.

THIS WILL CAUSE MINOR FLOODING. OVERFLOWING POOR DRAINAGE
AREAS WILL RESULT IN MINOR FLOODING IN THE ADVISORY AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4115 7515 4114 7509 4109 7504 4066 7567
      4091 7599 4101 7573 4103 7574 4105 7577
      4108 7577 4113 7569 4112 7564 4123 7554
      4125 7513

$$

DRAG
463 
WGUS81 KPHI 300913
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 AM EDT MON MAY 30 2016

PAC025-077-089-095-300945-
/O.CON.KPHI.FA.Y.0033.000000T0000Z-160530T0945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHAMPTON PA-LEHIGH PA-MONROE PA-CARBON PA-
513 AM EDT MON MAY 30 2016

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 545 AM EDT FOR WEST CENTRAL NORTHAMPTON...
NORTH CENTRAL LEHIGH...MONROE AND CARBON COUNTIES...

AT 503 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THE HEAVIEST RAIN WAS IN THE PROCESS OF DIMINISHING TO SCATTERED
SHOWERS BY 530 AM. ANY MINOR FLOODING SHOULD BE SOON RECEDING. 

HOWEVER, SMALL STREAMS HAVE HAD SIGNIFICANT RISES IN THE ADVISORY
AREA.  CHILDREN ESPECIALLY SHOULD BE PLAYING ON THE SLIPPERY BANKS
OF THESE SWIFTLY MOVING CREEKS AND STREAMS.   

UP TO THREE TO 3.5 INCHES OF RAIN HAS ALREADY FALLEN WITH
KRESGEVILLE IN MONROE COUNTY HAVING REPORTED 2.96 INCHES AND
WALNUTPORT IN NORTHAMPTON COUNTY 2.67 INCHES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY STILL HAVE FLOODING OF
FARMLAND...AND OTHER LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED ROADS. FIND
AN ALTERNATE ROUTE.

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

&&

LAT...LON 4115 7515 4114 7509 4109 7504 4066 7567
      4091 7599 4101 7573 4103 7574 4105 7577
      4108 7577 4113 7569 4112 7564 4123 7554
      4125 7513

$$
DRAG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 30, 12:55 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, May 30, 12:55 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1255 AM EDT MON MAY 30 2016

.SYNOPSIS...
Tropical moisture will continue to track northward across our area
tonight through Monday. A cold front will then cross the area
Tuesday followed by high pressure for the middle of the week. A cold
front, attached to low pressure moving across eastern Canada, will
slide across the Mid Atlantic region early next weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers and isolated thunderstorms continue to move northward
through the region tonight. Some heavy rain across the region has
already produced 1-1.5 inches in a very short time (we had 1.33
here at the office) and as a result, some localized flooding may
have occurred. Flood statements have been issued and will remain
in effect until the heavy rain threat has passed.

Model guidance continues to show an area of heavy showers possible
through the morning, mainly along and west of the I-95 corridor.

Some fog may persist for awhile mostly along the coast of New
Jersey given higher dew points advecting over the cooler ocean
water. Earlier beach cams showed fog right on the coast in some
areas.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
With the slower timing, it now appears that there will be more
precip on Monday, than earlier fcst. Showers and some thunder now
look to continue for a good portion of the day, especially for srn
and ern areas. Nrn and wrn areas cud see precip end durg the aftn,
with srn and ern sections most likely holding onto rain thru at
least sunset.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
The remaining showers from the back edge of the system affecting the
area during the short term will be moving offshore Monday evening.
Pops will then decrease below slight chc by dawn Tuesday. Except for
some fog overnight...fair weather is expected. Low temperatures will
be in the low to mid 60s.

High pressure will build in from the north Tuesday and remain into
Wednesday night. Dry weather is expected much of the time with
above normal temperatures in most areas. Highs both days will be in
the low/mid 80s in most areas with some 70s for highs along the
shore and the higher elevations well to the north. A few scattered
showers may creep into the Delmarva areas later Wed as the edge of
moisture associated with what will be left of Tropical Depression
Bonnie will be moving south/east of the area. The pops across srn
Delaware at these times will only be 20-25 pct at most.

The tropical moisture and an advancing h5 trough will be setting up
across our area towards the end of next week. This will bring some
unsettled conditions with typical late spring/early summer
showers/tstms to the area. Pops will be mostly in the chc range for
now with details yet to be specific with regards to timing and
locations. Temperatures during this period will be close to normal.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Tonight...VFR ceilings lowering to MVFR/IFR through 06z
from south to north. This timing may be determined on the
intensity of the showers. The visibility will lower to MVFR and
IFR at times especially during heavier showers. Some thunder
is possible overnight, however the areal coverage looks low and
therefore it was not included in the TAFs. Southerly winds mainly less
than 10 knots, becoming light and variable at some terminals.

Monday...MVFR/IFR conditions in the morning along with times of
heavy showers and some thunder, then the main area of
showers/thunder shift toward the coast in the afternoon. The
lower conditions last the longest at KACY to KMIV, with possible
improvement in the afternoon to VFR mostly at KABE and KRDG.
South to southwest winds mostly in the 5-10 knot range.

OUTLOOK...
Monday night...Showers end from w to E, VFR conditions return.
    Patchy fog possible late however.
Tue-Wed night...Mostly VFR. Few showers psbl far South Wed.
Thu- Fri...Mostly vfr but lower conditions psbl in sct
    showers/tstms.

&&

.MARINE...
The earlier visible satellite images along with beach cams
indicate that fog is persistent over the NJ coastal waters
especially. This looks to continue for awhile given much higher
dew points advecting northward over the cooler waters, therefore
a Dense Fog Advisory remains in effect through tonight for the NJ
coastal water zones.

The winds are expected to remain below Small Craft Advisory
criteria through Monday. Seas are expected to build some and
could reach near 5 feet on the southern waters Monday. Due to
confidence being lower, wind below criteria and WaveWatch
possibly being overdone, will not issue a Small Craft Advisory at
this time.

OUTLOOK...
Sub-sca conditions expected most of the period. Seas on the ocean may
reach close to 5 ft Thu night...but low confid in this attm. Sct
tstms with higher winds/seas possible Fri.

&&

.HYDROLOGY...
Locally heavy rain is expected through the night and Monday which
may result in localized flooding. This is due to an influx of
tropical moisture from Tropical Depression Bonnie, which increases
the PWATs to near 2 inches. Depending on where the heavier showers
and some t-storms set up, isolated locations may possibly see 3
inches of rain. The area of heaviest rain may set up near and just
west of I-95. While the threat of localized flooding is there,
the areal extent is more uncertain and therefore we held off on a
flash flood watch at this time.

&&

.CLIMATE...
Daily record rainfalls that have a chance of exceedance, if heavy
showers can persist for 1 to 2 hours. Note, splitting amounts
between two days lowers the chance of a single day record event
occurrence.

There is a good chance several long term climate sites will increase
to a top 10 ranking for the month of May in our CWA.  PHL ACY AND ILG
only need an inch of rain these last 3 days of the month to rank
as a top 10 wettest month of May.

Monday

ACY 3.07 1984   por 1874
PHL 1.74 1908   por 1872
ILG 1.10 1983   por 1894
ABE 1.68 1968   por 1922
TTN 1.62 1912   por 1865
GED 2.04 1984   por 1948
RDG 2.92 1904   por 1869 (highly unlikely to approach a record
                          daily rainfall)
MPO 1.86 1990 POR 1901

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 AM EDT early this morning for
     ANZ450>453.

&&

Synopsis...Gorse/O'Hara
Near Term...Gorse/Meola
Short Term...Nierenberg
Long Term...O'Hara
Aviation...Gorse/O'Hara
Marine...Gorse/Nierenberg/O'Hara
Hydrology...
Climate...
Hazardous weather outlook, May 29, 7:51 PM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN MAY 29 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-310000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
751 PM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN SHOWERS...HEAVY AT TIMES...WILL BECOME MORE WIDESPREAD LATE
TONIGHT...ESPECIALLY ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR.
THIS COULD RESULT IN LOCALIZED FLOODING ESPECIALLY IN AREAS WITH
POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY
TOMORROW AS THE THREAT FOR LOCALIZED FLOODING CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-310000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
751 PM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

RAIN SHOWERS...HEAVY AT TIMES...WILL BECOME MORE WIDESPREAD LATE
TONIGHT. THIS COULD RESULT IN LOCALIZED FLOODING ESPECIALLY IN
AREAS WITH POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY
TOMORROW AS THE THREAT FOR LOCALIZED FLOODING CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-310000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
751 PM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MARINE FOG...POTENTIALLY DENSE...IS EXPECTED TO FORM LATE MONDAY
NIGHT ACROSS THE ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-310000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
751 PM EDT SUN MAY 29 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MARINE FOG...POTENTIALLY DENSE...IS POSSIBLE AGAIN LATE MONDAY
NIGHT ACROSS THE ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 29, 10:54 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SUN MAY 29 2016

MDZ012-015-019-300345-
TALBOT-KENT-QUEEN ANNE'S-
1054 PM EDT SUN MAY 29 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
NORTHWESTERN TALBOT AND CENTRAL QUEEN ANNE'S COUNTIES...

AT 1053 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHESTER TO NEAR ST. MICHAELS...AND MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS WELL AS
TORRENTIAL RAINFALL OF 1 INCH IN 30 MINUTES.

THESE STORMS WILL BE NEAR...
  GRASONVILLE AROUND 1105 PM EDT.
  OVERTON AROUND 1110 PM EDT.
  WYE MILLS AROUND 1120 PM EDT.
  CENTERVILLE AROUND 1125 PM EDT.
  CENTREVILLE...STARR AND OLD TOWN AROUND 1130 PM EDT.
  STARKEY CORNER AND CARVILLE AROUND 1135 PM EDT.
  HOPE AROUND 1140 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DOMINION...QUEENSTOWN
AND KINGSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3901 7630 3897 7622 3900 7617 3901 7621
      3907 7623 3921 7606 3900 7592 3879 7622
      3882 7624 3881 7621 3885 7620 3886 7626
      3886 7620 3894 7621 3897 7625 3891 7624
      3892 7629 3890 7628 3898 7634
TIME...MOT...LOC 0253Z 226DEG 24KT 3892 7629 3882 7623

DRAG
Special weather statement, May 29, 11:38 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 PM EDT SUN MAY 29 2016

DEZ001-002-MDZ008-012-015-300400-
KENT-NEW CASTLE-CECIL-KENT-QUEEN ANNE'S-
1138 PM EDT SUN MAY 29 2016

...A SHORT LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...NORTHEASTERN KENT...SOUTHEASTERN CECIL
AND NORTHEASTERN QUEEN ANNE'S COUNTIES...

AT 1137 PM EDT...A SHORT LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR SASSAFRAS TO NEAR MILLINGTON...AND MOVING
NORTHEAST AT 25 MPH.

TORRENTIAL RAIN AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  SASSAFRAS AROUND 1140 PM EDT.
  DELANEY CORNER AND WARWICK AROUND 1150 PM EDT.
  CLAYTON AND BOHEMIAS MILLS AROUND 1155 PM EDT.
  MIDDLETOWN...SMYRNA...GREEN SPRING...MOUNT PLEASANT AND SAINT GEORGES
  AROUND 1200 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TOWNSEND...
CHAMBERSVILLE AND ODESSA.

TORRENTIAL RAINFALL WITH A BRIEF RATE OF 4 INCHES PER HOUR IS
OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3966 7567 3948 7559 3946 7559 3944 7557
      3944 7558 3943 7556 3936 7553 3920 7578
      3937 7588
TIME...MOT...LOC 0337Z 211DEG 22KT 3934 7580 3923 7578

DRAG
Special weather statement, May 30, 12:06 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 AM EDT MON MAY 30 2016

NJZ010-012-013-015-019-300430-
SOMERSET-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-
1206 AM EDT MON MAY 30 2016

...A SHORT LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
MERCER...WEST CENTRAL MONMOUTH...SOUTHEASTERN
SOMERSET...SOUTHWESTERN MIDDLESEX AND NORTH CENTRAL BURLINGTON
COUNTIES...

AT 1204 AM EDT...A SHORT LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR LAWRENCEVILLE TO NEAR WINDSOR TO
GEORGETOWN...AND MOVING NORTHEAST AT 20 MPH.

TORRENTIAL RAIN AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE
STORMS.  RAINFALL OF 1 TO 1.5 INCHES CAN OCCUR IN 30 MINUTES AND
RECENTLY DID IN THE MOUNT HOLLY AREA.

THESE STORMS WILL BE NEAR...
  WINDSOR AND EDINBURG AROUND 1210 AM EDT.
  PRINCETON AND PLAINSBORO CENTER AROUND 1215 AM EDT.
  HIGHTSTOWN...TWIN RIVERS AND PRINCETON MEADOWS AROUND 1220 AM EDT.
  CRANBURY...ROCKY HILL AND KINGSTON AROUND 1225 AM EDT.
  SOUTH BRUNSWICK...NORTH BRUNSWICK...JAMESBURG...ROOSEVELT...MILLSTONE...
  CLEARBROOK PARK...DAYTON...IMLAYSTOWN...KENDALL PARK AND WHITTINGHAM
  AROUND 1230 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ROSSMOOR...PRINCETON
JUNCTION...MONMOUTH JUNCTION...PRINCETON NORTH...CONCORDIA...HELMETTA...
SPOTSWOOD...HEATHCOTE...MILLTOWN AND SOUTH RIVER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4055 7456 4039 7430 4018 7447 4009 7464
      4016 7463 4031 7471
TIME...MOT...LOC 0404Z 221DEG 19KT 4030 7467 4021 7458 4009 7465

DRAG
Special weather statement, May 30, 12:35 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EDT MON MAY 30 2016

DEZ001-NJZ016-017-021-PAZ070-071-102-300500-
NEW CASTLE-SALEM-CUMBERLAND-GLOUCESTER-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-
1235 AM EDT MON MAY 30 2016

...A LINE OF SCATTERED THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW
CASTLE...NORTHERN GLOUCESTER...SALEM...NORTHWESTERN CUMBERLAND...
SOUTHEASTERN CHESTER...SOUTHEASTERN DELAWARE AND SOUTHWESTERN
PHILADELPHIA COUNTIES...

AT 1232 AM EDT...A LINE OF SCATTERED THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM DELAWARE CITY TO HOPE CREEK TO NEAR SEABROOK FARMS...
AND MOVING NORTHEAST AT 25 MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  PENNSVILLE...CARNEYS POINT...ELMER AND DELAWARE MEMORIAL BRIDGE
  AROUND 1250 AM EDT.
  PENNS GROVE AND QUINTON AROUND 1255 AM EDT.
  WILMINGTON...GLASSBORO...PITMAN...CLAYTON...WOODSTOWN...ALLOWAY...
  SWEDESBORO AND BECKETT AROUND 100 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE UPLAND...CLIFTON
HEIGHTS...MARCUS HOOK...RIDLEY PARK...WOODLYN...COLLINGDALE...TRAINER...
SPRINGFIELD...GLENOLDEN AND NORWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WITH
BRIEF RAINFALL RATES OF 3 INCHES PER HOUR. THESE STORMS MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3955 7556 3957 7551 3961 7556 3959 7558
      3966 7557 3967 7551 3969 7553 3997 7531
      3976 7518 3971 7500 3947 7532 3945 7549
      3946 7554 3954 7555 3951 7558 3958 7559
TIME...MOT...LOC 0432Z 222DEG 22KT 3959 7557 3947 7555 3953 7526

DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:39 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia6 hr
May 29, 11:27 PM EDTAreal Flood AdvisoryPHIBucks8 hr
May 30, 4:17 AM EDTFlash Flood WarningPHIPhiladelphia118 min
May 30, 4:33 AM EDTFlash Flood WarningPHIPhiladelphia117 min
May 30, 5:52 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton83 min

Nearby

Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.